So this is my 3rd month on bc and I have also gotton my period on the first white pill... I have alot of unprotected sex... I also found out a couple days ago tjat you cant hvae sex on bc while taking an antibiotic... I habe been on antibiotics 3 times so far and just last week as a matter of fact... I am really concerned that I might be pregnant... Its been 4 days and I take other meds that are extremely harmful to an unborn child... Please help !!!
Pregnancy doesn't cause diarrhea but antibiotics do. You won't always start your period the first day on the white pill. It can happen anytime that week. Do you get your birth control and the antibiotics at the same pharmacy?
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Sep 2012 • 2 answers
Updated 23 Jan 2013 • 2 answers
Updated 1 Mar 2013 • 1 answer
Updated 5 Aug 2014 • 1 answer
Updated 29 Jul 2015 • 1 answer